MathSciNet Relay Station
MathSciNet bibliographic data
MR2207619 65N30
Wang, Ming; Xu, Jinchao The Morley element for fourth order elliptic equations in any dimensions. Numer. Math. 103 (2006), no. 1, 155–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement